Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Evolution generated by semilinear dissipative plus compact operators


Author: Eric Schechter
Journal: Trans. Amer. Math. Soc. 275 (1983), 297-308
MSC: Primary 34G20; Secondary 47H06
DOI: https://doi.org/10.1090/S0002-9947-1983-0678351-X
MathSciNet review: 678351
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Existence results and sharp continuous dependence results are given for an evolution equation in an arbitrary Banach space. The right-hand side of the equation consists of a linear dissipative term plus a continuous dissipative term plus a compact term.


References [Enhancements On Off] (What's this?)

  • [1] Z. Artstein, Continuous dependence of solutions of operator equations. I, Trans. Amer. Math. Soc. 231 (1977), 143-166. MR 0445351 (56:3693)
  • [2] V. Barbu, Continuous perturbations of nonlinear $ m$-accretive operators in Banach spaces, Boll. Un. Mat. Ital. 6 (1972), 270-278. MR 0326514 (48:4858)
  • [3] -, Nonlinear semigroups and differential equations in Banach spaces, Noordhoff, Leyden, 1976.
  • [4] A. Belleni-Morante, Applied semigroups and evolution equations, Oxford Univ. Press, Oxford, 1979. MR 548865 (82f:47001)
  • [5] P. Bénilan, Equations d'évolution dans un espace de Banach quelconque et applications, Thèse, Orsay, 1972.
  • [6] P. Bénilan, M. G. Crandall, and A. Pazy (to appear).
  • [7] M. G. Crandall and L. C. Evans, On the relation of the operator $ \partial / \partial s + \partial/\partial \tau$ to evolution governed by accretive operators, Israel J. Math. 21 (1975), 261-278. MR 0390853 (52:11676)
  • [8] M. G. Crandall and T. M. Liggett, Generation of semi-groups of nonlinear transformations on general Banach spaces, Amer. J. Math. 93 (1971), 265-298. MR 0287357 (44:4563)
  • [9] M. G. Crandall and A. Pazy, An approximation of integrable functions by step functions with an application, Proc. Amer. Math. Soc. 76 (1979), 74-80. MR 534393 (81c:41041)
  • [10] N. Dunford and J. T. Schwartz, Linear operators. I, Wiley, New York, 1957.
  • [11] L. C. Evans, Application of nonlinear semigroup theory to certain partial differential equations, in Nonlinear Evolution Equations (M. G. Crandall, ed.), Academic Press, New York, 1978. MR 513818 (81b:47078)
  • [12] J. A. Goldstein, Semigroups of operators and applications, Addison-Wesley, Reading, Mass. (to appear).
  • [13] R. H. Martin, Jr., Nonlinear operators and differential equations in Banach spaces, Wiley, New York, 1976. MR 0492671 (58:11753)
  • [14] M. Pierre, Perturbations localement Lipschitziennes et continues d'operateurs $ m$-accretifs, Proc. Amer. Math. Soc. 58 (1976), 124-128. MR 0417863 (54:5911)
  • [15] E. Schechter, One-sided continuous dependence of maximal solutions, J. Differential Equations 39 (1981), 413-425. MR 612595 (82e:45002)
  • [16] -, Existence and limits of Carathéodory-Martin evolutions, J. Nonlinear Anal. Theory Methods Appl. 5 (1981), 897-930. MR 628110 (83m:34065)
  • [17] -, Evolution generated by continuous dissipative plus compact operators, Bull. London Math. Soc. 13 (1981), 303-308. MR 620042 (82h:47060)
  • [18] -, Interpolation of nonlinear partial differential operators and generation of differentiable evolutions, J. Differential Equations (to appear). MR 677585 (84a:34074)
  • [19] P. Volkmann, Ein Existenzsatz für gewöhnliche Differentialgleichungen in Banachräumen, Proc. Amer. Math. Soc. 80 (1980), 297-300. MR 577763 (81g:34087)
  • [20] Z. Vorel, Continuous dependence on parameters, J. Nonlinear Anal. Theory Methods Appl. 5 (1981), 373-380. MR 611649 (82h:34005)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34G20, 47H06

Retrieve articles in all journals with MSC: 34G20, 47H06


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1983-0678351-X
Keywords: Accretive, compact, continuous dependence, dissipative, evolution, perturbation, semilinear
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society